MathSciNet Relay Station
MathSciNet bibliographic data
MR701305 30C45
Noor, K. Inayat On a generalization of close-to-convexity. Internat. J. Math. Math. Sci. 6 (1983), no. 2, 327–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement